# SDR 2003FA0001287

- Difficulty date: November 11, 2003
- Submitted: December 24, 2003
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 45035
- Condition: Corroded
- Location: Valve
- Component: Valve
- Component part number: 4538
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BORE IS PITTED CAUSING LEAKAGE.  MOISTURE ALLOWED THRU VENT CORRODED UPPPER BORE WEAKING THE MATERIAL.  NEED TO IMPROVE DESIGN TO PREVENT MOISTURE FROM REACHING BORE.  (FXS   NR 181814)
